# SDR AMTA200600527

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE CONTROL LIGHT ILLUMINATION AFTER STARTING NR 1 ENGINE.  PERFORMED TEST 12 ACTUATOR TEST IAW FIM, NO FAULT DETECTED AT THIS TIME, OK FOR SERVICE.  (K)
